Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 58, NWS St. Louis, MO

April 10, 2013Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 10, 2013, 9:24 PM CDT for Marion County, Missouri. It took effect at Apr 11, 2013, 6:03 AM CDT. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Apr 10, 2013, 9:24 PM CDT (02:24 UTC)
In effect from
Apr 11, 2013, 6:03 AM CDT
Expired
Apr 12, 2013, 9:50 PM CDT
In force
40 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 16.42 ft at Apr 11, 2013, 8:00 AM CDT.

actionminormoderate5101504/1104/1204/1304/14
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WGUS43 KLSX 110224
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT WED APR 10 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

             THE NORTH RIVER AT 
              ...PALMYRA AFFECTING MARION COUNTY


.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-120224-
/O.NEW.KLSX.FL.W.0058.130411T1103Z-130413T0250Z/
/PALM7.1.ER.130411T1103Z.130411T1800Z.130412T0250Z.NO/
924 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH RIVER AT PALMYRA
* AT 8:30 PM WEDNESDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE TO NEAR 15.6 FEET BY TOMORROW AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING.
* IMPACT...AT 16.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR THE GAGE.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.

&&
 
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/11  04/12  04/13  04/14  04/15

NORTH RIVER
  PALMYRA         13.0    8.85      13.6   10.7    6.9    5.6    5.3
3 follow-up statements
785 
WGUS43 KLSX 111148
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
648 AM CDT THU APR 11 2013

...OBSERVED AND FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY 
FOR THE FOLLOWING RIVERS IN MISSOURI...

  NORTH RIVER 

     AT PALMYRA...AFFECTING MARION COUNTY

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE 
PAST 24 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-121148-
/O.EXT.KLSX.FL.W.0058.000000T0000Z-130413T0234Z/
/PALM7.2.ER.130411T0259Z.130411T1030Z.130412T0234Z.NO/
648 AM CDT THU APR 11 2013

...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE NORTH RIVER AT PALMYRA
* AT  5:30 AM THURSDAY THE STAGE WAS 16.3 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 16.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR THE GAGE.

&&
 
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/12  04/13  04/14  04/15  04/16

NORTH RIVER
  PALMYRA         13.0   16.31      10.8    6.9    5.6    5.2    5.1
547 
WGUS83 KLSX 111427
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CDT THU APR 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

 
  NORTH FABIUS RIVER 
     NEAR EWING...AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER 
     NEAR EWING...AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER
     NEAR TAYLOR...AFFECTING MARION COUNTY 

  NORTH RIVER 
     AT PALMYRA...AFFECTING MARION COUNTY 

  MID FORK SALT RIVER 
     NEAR HOLLIDAY...AFFECTING MONROE COUNTY 

  CUIVRE RIVER 
     NEAR TROY...AFFECTING LINCOLN COUNTY 


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE 
PAST 24 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...AND LITTLE ADDITONAL 
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-121427-
/O.EXT.KLSX.FL.W.0058.000000T0000Z-130413T0648Z/
/PALM7.2.ER.130411T0259Z.130411T1246Z.130412T0648Z.NO/
927 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL LATE FRIDAY NIGHT.
* AT  8:30 AM THURSDAY THE STAGE WAS 16.4 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT FRIDAY.

&&
 
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170


$$

MOC113-121427-
/O.CON.KLSX.FL.W.0061.000000T0000Z-130413T1407Z/
/TRYM7.1.ER.130411T1235Z.130412T0600Z.130412T1407Z.NO/
927 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY MORNING.
* AT  9:00 AM THURSDAY THE STAGE WAS 21.8 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.9 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY LATE MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.8 FEET...NEAR THIS HEIGHT...SECOND STREET IN MOSCOW 
  MILLS BEGINS FLOODING NEAR THE BYRD STREET INTERSECTION.
* IMPACT...AT 23.2 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF 
  HIGHWAY C.
* IMPACT...AT 23.1 FEET...WATER BEGINS COVERING FRENCHMAN BLUFF ROAD 
  (COUNTY ROAD 658) JUST WEST OF THE CUIVRE RIVER BRIDGE.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.

&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

MOC111-121427-
/O.EXT.KLSX.FL.W.0065.130411T1419Z-130415T0000Z/
/EWNM7.1.ER.130411T1311Z.130413T0000Z.130414T0000Z.NO/
927 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SUNDAY EVENING.
* AT  8:30 AM THURSDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY 
  FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  EVENING.

&&
 
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154


$$

MOC111-121427-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-130414T0900Z/
/EWMM7.1.ER.130411T1000Z.130413T0000Z.130413T0900Z.NO/
927 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE SATURDAY NIGHT.
* AT  8:30 AM THURSDAY THE STAGE WAS 12.3 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.7 FEET BY 
  FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.

&&
 
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162


$$

MOC127-121427-
/O.EXT.KLSX.FL.W.0060.130411T1511Z-130413T1545Z/
/TAYM7.1.ER.130411T1511Z.130412T0600Z.130412T1545Z.NO/
927 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SATURDAY MORNING.
* AT  8:30 AM THURSDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS 
  MORNING AND CONTINUE TO RISE TO NEAR 10.5 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY LATE 
  MORNING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA 
  FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 319 BRIDGE AT THE GAGE.
* IMPACT...AT 10.1 FEET...MARION COUNTY ROAD 310 BEGINS FLOODING JUST 
  WEST OF THE EAST END OF THE ROAD, THE INTERSECTION WITH COUNTY ROAD
  365.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

&&
 
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172 3989 9176


$$

MOC137-121427-
/O.EXT.KLSX.FL.W.0063.000000T0000Z-130413T1400Z/
/PMZM7.1.ER.130411T0708Z.130411T1200Z.130412T1200Z.UU/
927 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE MID FORK SALT RIVER NEAR HOLLIDAY
* UNTIL SATURDAY MORNING.
* AT  9:00 AM THURSDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* IMPACT...AT 17.5 FEET...WATER EXITS THE RIGHT BANK DOWNSTREAM OF THE
  STATE HIGHWAY A BRIDGE.

&&
 
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199 3952 9221


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/12  04/13  04/14  04/15  04/16

NORTH RIVER
  PALMYRA         13.0   16.38      11.7    6.9    5.6    5.3    5.2

CUIVRE RIVER
  TROY            21.0   21.75      22.7    9.4    7.3    6.8    6.7

NORTH FABIUS RIVER
  EWING           11.0   11.16      12.2   12.0    9.5    7.6    6.7

MIDDLE FABIUS RIVER
  EWING           12.0   12.33      12.4   11.7    8.1    6.2    5.3

SOUTH FABIUS RIVER
  TAYLOR           9.5    9.32      10.0    6.9    4.6    3.4    3.2

SALT RIVER
  HOLLIDAY        17.0   17.44      17.0   14.2    9.5    7.6    6.8
800 
WGUS83 KLSX 112152
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
452 PM CDT THU APR 11 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  

                 CUIVRE RIVER NEAR 
                   ...TROY AFFECTING LINCOLN COUNTY

  
                 NORTH RIVER AT 
                   ...PALMYRA AFFECTING MARION COUNTY



THE FLODD WARNING IS CANCELLED.



THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-112222-
/O.CAN.KLSX.FL.W.0061.000000T0000Z-130413T1407Z/
/TRYM7.1.ER.130411T1235Z.130411T1700Z.130411T2054Z.NO/
452 PM CDT THU APR 11 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER NEAR TROY.
* AT 4:30 PM THURSDAY THE STAGE WAS 20.6 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 3:54 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

MOC127-112222-
/O.CAN.KLSX.FL.W.0058.000000T0000Z-130413T0648Z/
/PALM7.2.ER.130411T0259Z.130411T1246Z.130411T1840Z.NO/
452 PM CDT THU APR 11 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH RIVER AT PALMYRA.
* AT 4:30 PM THURSDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 1:40 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.

&&
 
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/12  04/13  04/14  04/15  04/16

CUIVRE RIVER
  TROY            21.0   20.62      14.9    8.7    7.1    6.6    6.5

NORTH RIVER
  PALMYRA         13.0   10.57       8.8    6.7    5.6    5.3    5.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 10, 6:46 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 10, 6:46 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED APR 10 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 405 PM CDT WED APR 10 2013

EVENT ONGOING WITH SURFACE LOW JUST SOUTHWEST OF STL METRO AREA
AS OF 20Z...WITH ATTENDANT COLD FRONT EXTENDING FROM SURFACE LOW
TO THE SOUTH SOUTHWEST. WARM FRONT EXTENDS FROM SURFACE LOW TO THE
EAST ALONG I-70 CORRIDOR. IN WARM SECTOR IN BETWEEN THE
FRONTS...PLENTY OF LOW LEVEL MOISTURE WITH DEWPTS IN THE UPPER 50S
TO LOW 60S...CAPES IN EXCESS OF 2000 J/KG AND DECENT LOW LEVEL
SHEAR. SO TORNADO WATCH REMAINS IN EFFECT UNTIL 02Z THU...FOR
PORTIONS OF EAST CENTRAL/SOUTHEAST MO AND SOUTHERN IL. ALSO HAVE
SOME POST FRONTAL ACTIVITY OVER WESTERN HALF OF MO.
OVERALL...STILL SEEING POCKETS OF LOCALLY HEAVY RAINFALL AS
WELL...SO WILL KEEP MENTION IN ZONES THROUGH THIS EVENING. ALL OF
THIS ACTIVITY TO SLOWLY SHIFT TO THE EAST AND NORTHEAST THIS
EVENING...BEFORE TAPERING OFF FROM WEST TO EAST. COLDER AIR TO
FILTER IN BEHIND THIS SYSTEM...SO WILL SEE LOWS IN THE UPPER 30S
FAR WEST TO THE LOW 50S FAR EAST BY DAYBREAK.

BYRD

.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 405 PM CDT WED APR 10 2013

EVEN THOUGH PCPN WILL BE ONGOING FAR EASTERN PORTIONS OF FORECAST
AREA THURSDAY MORNING...WRAP AROUND CLOUDS AND PCPN TO MOVE BACK
INTO NORTHERN PORTIONS OF FORECAST AREA...BEFORE FINALLY TAPERING
OFF ONCE AGAIN BY LATE THURSDAY AFTERNOON. LITTLE IN THE WAY OF
WARMING EXPECTED AS CAA CONTINUES TO FILTER INTO THE REGION. HIGHS
WILL BE BELOW NORMAL IN THE MID 40S TO MID 50S. OVERNIGHT LOWS
THURSDAY NIGHT WILL BE IN THE 30S.

SURFACE RIDGE TO SLOWLY BUILD IN DURING THE DAY ON FRIDAY...BUT
CLOUDS WILL BE SLOW TO CLEAR OUT. THIS IN CONJUNCTION WITH BREEZY
WEST TO NORTHWEST WINDS GUSTING TO NEAR 25 MPH AT TIMES...WILL KEEP
TEMPS FROM WARMING UP MUCH...WITH HIGHS IN THE MID 40S TO MID 50S
ONCE AGAIN. WINDS TO DIMINISH FRIDAY EVENING WITH SKIES CLEARING
OUT. LOWS WILL BE IN THE UPPER 20S FAR NORTH TO THE MID 30S FAR
SOUTH.

SURFACE RIDGE TO REMAIN OVERHEAD ON SATURDAY...THEN SLIDE OFF TO THE
EAST BY SUNDAY. BELOW NORMAL TEMPERATURES IN THE MID TO UPPER 50S
ON SATURDAY TO MODERATE...WARMING BACK UP INTO THE UPPER 60S TO LOW
70S BY SUNDAY. IN THE MEANTIME...NEXT WEATHER SYSTEM TO MOVE INTO
THE REGION WITH CHANCES OF PCPN BEGINNING SATURDAY NIGHT OVER
NORTHERN MO AND PERSISTING THROUGH THE REST OF THE EXTENDED PERIOD.
EXTENDED MODELS HAVING TROUBLE PINNING DOWN TIMING AND COVERAGE OF
ACTIVITY...SO JUST KEPT CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH
NEXT WEDNESDAY. HIGH TEMPERATURES TO REMAIN MILD IN THE 60S/70S WITH
LOWS EACH NIGHT IN THE 40S/50S.

BYRD

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 640 PM CDT WED APR 10 2013

A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS
AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY
AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH
THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS.
THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS
LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE
STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY
CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS
CONTINUING. RAIN SHOULD END AROUND MIDNIGHT TONIGHT AT KCOU AND
OVERNIGHT AT OTHER TAF SITES. CEILINGS SHOULD THEN GRADUALLY CLIMB
THROUGHOUT THE DAY INTO MVFR BY LATE MORNING.

SPECIFICS FOR KSTL...

A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS
AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY
AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH
THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS.
THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS
LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE
STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY
CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS. RAIN
SHOULD END AROUND 0800 UTC AT LAMBERT. CEILINGS SHOULD THEN GRADUALLY
CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING AND FINALLY VFR
BY AFTERNOON. SFC WINDS ARE EXPECTED TO BE OUT OF THE WSW TONIGHT
AND TOMORROW ONCE THE CYCLONE BEGINS TO MOVE OFF TO THE NORTHEAST.

GOSSELIN

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 10, 4:15 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT WED APR 10 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
415 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND
SOUTHEAST MISSOURI AS WELL AS SOUTHWESTERN ILLINOIS THROUGH THIS
EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL
IS POSSIBLE WITH THESE STORMS AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

BYRD

In the hours before

Local storm report, Apr 10, 8:49 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TORNADO          HAZELWOOD               38.78N  90.36W
04/10/2013                   ST. LOUIS          MO   TRAINED SPOTTER

            NUMEROUS STRUCTURES DAMAGED AT INTERSECTION OF
            HOWDERSHELL AND LYNN HAVEN. TIME ESTIMATED BY RADAR.

&&

TILLY
Local storm report, Apr 10, 8:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     WILDWOOD                38.58N  90.66W
04/10/2013                   ST. LOUIS          MO   TRAINED SPOTTER

            HOMESTEAD SUBDIVISON REPORTED LARGE TREES AND LIMBS
            DOWNED. A BRIEF POWER OUTAGE OCCURRED. THE WIND WAS
            ESTIMATED TO BE IN EXCESS OF 60 MILES PER HOUR.

&&

DYE
Local storm report, Apr 10, 9:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     WILDWOOD                38.58N  90.66W
04/10/2013  E60 MPH          ST. LOUIS          MO   TRAINED SPOTTER

            HOMESTEAD SUBDIVISION REPORTED LARGE TREES AND LIMBS
            DOWNED. A BRIEF POWER OUTAGE OCCURRED. THE WIND WAS
            REPORTED TO BE IN EXCESS OF 60 MILES PER HOUR.

&&

DYE
Local storm report, Apr 10, 9:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND DMG     FLORISSANT              38.80N  90.32W
04/10/2013                   ST. LOUIS          MO   EMERGENCY MNGR

            ROOF DAMAGE AT LINDBERGH BLVD NEAR ST. FERDINAND PARK.

&&

FUCHS
Local storm report, Apr 10, 9:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
909 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     HAZELWOOD               38.78N  90.36W
04/10/2013                   ST. LOUIS          MO   LAW ENFORCEMENT

            TREE INTO HOUSE.

&&

FUCHS
Local storm report, Apr 10, 9:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     1 W LAKE ST. LOUIS      38.79N  90.81W
04/10/2013                   ST. CHARLES        MO   TRAINED SPOTTER

            POWER POLE SNAPPED ON EAST OUTER ROAD...JUST NORTH OF
            DAUPHINE DRIVE.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:11 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Charles, Saint Francois, Saint Louis and 1 more49 min
Apr 10, 7:13 PM CDTAreal Flood AdvisoryLSXAudrain, Crawford, Franklin, Gasconade, Monroe, Montgomery and 2 more6 hr
Apr 10, 7:17 PM CDTTornado WarningLSXFranklin28 min
Apr 10, 7:21 PM CDTTornado WarningLSXFranklin24 min
Apr 10, 7:25 PM CDTSevere Thunderstorm WarningLSXFranklin, Lincoln, Montgomery, Pike, Saint Charles, Saint Louis and 1 more50 min
Apr 10, 7:32 PM CDTTornado WarningLSXFranklin, Saint Charles, Saint Louis28 min
Apr 10, 7:52 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis23 min
Apr 10, 8:04 PM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Sainte Genevieve, Saint Francois, Washington41 min
Apr 10, 8:04 PM CDTTornado WarningLSXSaint Charles, Saint Louis26 min
Apr 10, 8:07 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis53 min
Apr 10, 8:08 PM CDTTornado WarningLSXCity of Saint Louis37 min
Apr 10, 8:11 PM CDTAreal Flood AdvisoryLSXMarion, Monroe, Pike, Ralls, Shelby6 hr
Apr 10, 8:14 PM CDTRiver Flood WarningLSXReynolds69 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXLewis40 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXMarion47 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXLincoln52 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXSaint Charles32 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXMonroe54 hr
Apr 11, 6:44 AM CDTRiver Flood WarningLSXCole39 hr
Apr 11, 8:27 AM CDTRiver Flood WarningLSXLewis65 hr
Apr 11, 11:57 AM CDTRiver Flood WarningLSXMarion95 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXRalls49 hr
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike96 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike97 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXSaint Charles96 days

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.